candidablog.com

What happens if I stop Murad Resurgence for 1 month?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I have been on Murad Resurgence for about 4 weeks now, and the results have been O.K. My acne actually cleared up in the first week, then I got a few pimples here and there, and now I have had a mild breakout. About 4 small pimples, and one under the skin HONKER on my nose. It's actually not very noticeable, only if you touch it. I have had these before, not too big of a worry. I leave for South America at the end of June, and I'm wonering: What will happen if I stop taking Murad Resurgence for a month, and then get back on it in late July. I heard that It stays in your system so is this true? My acne is not too bad, just whiteheads and some under the skin that just hurt...

Comments (4)

It only remains in your body for about 2 weeks max. Just take some with you??..

Comment #1

I'm not sure why you don't think you could continue the drug while on vacation. I'm not saying it is a desirable scenario, but it is (in my opinion) preferable to delaying the completion of your course, and likely wasting the four weeks you have already amassed.I'd direct your question with a phone call to the dermatologists office- he/she can advise you as well as anyone here can. To be honest, if you knew about the impending trip to S. America, you probably would have been better served waiting until you got back to take Murad Resurgence...

Comment #2

Thanks for the input, but here are some things to consider. If I do continue my course while on vacation there could be some problems. First of all, the South American sun will blazing hot which might be a concern for my skin. Another point is I would also like to drink while I'm there so that would not be good for my liver. I think it's my safest bet to come off for the 4 weeks, then continue my course in late July. Better safe then sorry!..

Comment #3

Sun tan lotion sun tan lotion sun tan lotion use the best kind and try not try drink much...

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.